| Model Number |
N/A |
| Medical Device Problem Codes |
Difficult to Insert (1316); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the bipolar ring was out of the implant.Once back in the rail inside of the metal head, the surgeon tried placing the poly, and it was not clipping together.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; d4; g3; h2; h3; h4; h6.Product returned and evaluated.Visual examination of the returned product identified that the poly insert was not returned with the device for evaluation.The shell was returned with the lock ring retained within the shell¿s lock ring groove with correct chamfer orientation.Lock ring was bent/twisted and had a groove on the bottom side.Shell inner diameter has a scratch, and the outer diameter had a couple of scuff marks.No other damage was noted during visual evaluation.Dimensional analysis of the product determined that the product, where measured, was met product specifications.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.This complaint could not be confirmed as the locking ring was returned within the shell.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.